# SDR UIEA2017121302400

- Difficulty date: December 8, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,883 hours, 18,396 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG HPSOV FAILED.( PERFORMED FIM 36-10-00 FT 833 AND WIRE CHECKS IAW WDM 36-11-61. NO FAULTS NOTED AT THIS TIME. )
